I have a new problem that is bothersome and I would be very grateful if anyone has experience with this and what was tried to deal with the problem.
I have reduced the sinemet dose by about 20% now and think it has helped somewhat but have only been talking for a week so early to comment.
So, if anyone out there has experienced the same thing, it would be great to hear from you.
The symptoms are that the throat tightens and then, within seconds, I begin to hyperventilate or increase breathing frequency.
Very uncomfortable and no help to get from a neurologist or GP.
What has happened since I started reducing sinemet is that the low blood pressure has become lower and I understand little of this as I have previously been given the reason for my low blood pressure is the use of the sinemet , this by an expert in the field.
It makes little sense that when I reduce the cause of the problem then the problem gets bigger?
Attaches an article that Hikoi sent me that shows a possible connection between Parkinson's disease and SOB